Top 10 Ibuprofen 200mg Gel Caps – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. A+Health

#ad

Made in USA, 300 Count, Pain Reliever/Fever Reducer NSAID, A+ Health Ibuprofen 200 Mg Softgels

#ad
A+Health #ad - Proudly made in the usa with ingredients for temporary relief from most common aches and pains at a great value; Contains 300 softgels. Temporarily reduces fever and relieves minor aches and pains due to headache, muscular aches, toothache, backache, menstrual cramps, the common cold, and minor pain of arthritis.

Contains active ingredient ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil Liquid-Gels. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen 200mg Softgels. Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Weight0.6 Pounds
Width2.75 Inches
Part NumberIBU300
ModelIBU300

2. A+Health

#ad

Pain Reliever/Fever Reducer NSAID, A+ Health Mini Ibuprofen 200 Mg Softgels, 500 Count, Made in USA

#ad
A+Health #ad - Active ingredient ibuprofen 200mg: contains active ingredient Ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil LIQUI-GELS Minis.

Temporary pain relief: temporarily reduces fever and relieves minor aches and pains due to headache, the common cold, menstrual cramps, muscular aches, backache, toothache, and minor pain of arthritis. 25% smaller than regular softgels: these ibuprofen Mini Softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier for consumers to swallow. Proudly made in the usa: contains 500 miNI liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go. Don't let pain get in your way! easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height3 Inches
Length5 Inches
Weight0.6 Pounds
Width3 Inches
Part NumberIBU-MINI500
ModelIBU-MINI500

3. Amazon Basic Care

#ad

Ibuprofen Liquid Mini Gels 300 ct NBE to Advil Liquid Gel Mini

#ad
Amazon Basic Care #ad - Pain reliever: provides temporary toothache, muscular aches, backache, menstrual cramps, arthritis pain and headache relief. Also relieves pain due to the common cold.

Compare to the active ingredient in Advil Liqui-Gels minis. Fast-relief: powerful, liquid-fast relief for your aches and pains in a soft mini liquid gel. Fever reducer: fight fevers and the aches and pains of the common cold with Ibuprofen, a powerful medicine. Active ingredient: this pain reliever and fever reducer contains solubilized ibuprofen equal to 200 mg Ibuprofen, a non-steroidal anti-inflammatory drug NSAID. Smaller capsule, same strength: Mini liquid-gels liquid-filled capsules are smaller than standard liquid gels and deliver the same powerful strength to fight body aches and pains.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height5.1 Inches
Length2.59 Inches
Width2.59 Inches

4. A+Health

#ad

Made in USA, A+ Health Mini Ibuprofen 200 Mg Softgels, 240 Count, Pain Reliever/Fever Reducer NSAID

#ad
A+Health #ad - Don't let pain get in your way! easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track. Proudly made in the usa: contains 240 miNI liquid-filled capsules, perfect for temporary relief from most common aches and pains while you’re on-the-go.

Active ingredient ibuprofen 200mg: contains active ingredient Ibuprofen 200mg nonsteroidal anti-inflammatory drug—compare to the active ingredient in Advil LIQUI-GELS Minis. Temporary pain relief: temporarily reduces fever and relieves minor aches and pains due to headache, backache, menstrual cramps, muscular aches, the common cold, toothache, and minor pain of arthritis.25% smaller than regular softgels: these ibuprofen Mini Softgels are 25% smaller than our regular Ibuprofen Softgels, providing the same fast-acting relief while being easier for consumers to swallow.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height2.25 Inches
Length4 Inches
Weight0.25 Pounds
Width2.25 Inches
Part NumberIBU-MINI240
ModelIBU-MINI240

5. Advil

#ad

Advil Liqui-Gels 240 Count Pain Reliever/Fever Reducer Liquid Filled Capsule, 200 mg Ibuprofen, Temporary Pain Relief

#ad
Advil #ad - Pain relief at liquid speed: Advil Liqui-Gels Minis provide fast pain relief for headaches, back pain, and muscle pain. Pain relief: advil is the world’s #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years. 240 count. Safe & effective: for over 30 years, when taken as directed, Advil is a safe and effective pain reliever and fever reducer.
BrandAdvil #ad
ManufacturerAdvil #ad
Height2 Inches
Length3 Inches
Width2 Inches
Part Number660982
Model660982

6. Advil

#ad

Solubilized Ibuprofen 200mg, Advil Liqui-Gels Pain Reliever and Fever Reducer, 160 Count, Easy Open Arthritis Cap

#ad
Advil #ad - Awarded the ease-of-use Commendation from the Arthritis Foundation, our innovative cap design provides a comfortable grip. Relieve pain and reduce fever: advil liqui-gels temporarily relieve minor aches and pains due to: toothache, backache, menstrual cramps, joint pain and minor arthritis pain.

Easy open arthritis cap: our easy open arthritis cap makes it even easier to open than Aleve Easy Open Arthritis Caps. Safe and effective: advil liqui-gels are a safe and effective pain reliever. Powerful relief of minor arthritis pain: nothing is proven stronger on minor arthritis and joint pain than Advil. Fast pain relief: advil liqui-gels help you feel better within minutes. Advil liqui-Gels temporarily reduce fever as well.

The medicine in advil liqui-gels Solubilized Ibuprofen is already dissolved in a soft gelatin capsule and works quickly and effectively to relieve pain. In fact, the medicine in advil Ibuprofen 200mg is the #1 doctor recommendation for minor arthritis and joint pain. In fact, when er doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice.
BrandAdvil #ad
ManufacturerSpartan Nash Company (US HPC) #ad
Height4.5 Inches
Length2.4 Inches
Width2.4 Inches
Part Number263168
Model263168

7. Motrin

#ad

Migraine Relief Medicine, Motrin IB Migraine Liquid Gel Caps, 80 ct, Ibuprofen 200 mg

#ad
Motrin #ad - 80-count bottle of motrin ib Migraine Relief Liquid Gel Capsules with ibuprofen for effective relief from migraines. This caffeine-free & dye-free migraine relief medicine is indicated for adults 18 years or older and is safe and effective when used as directed.

Non-steroidal anti-inflammatory drug. Motrin ib migraine pain reliever capsule works hard to stop pain for powerful, effective pain relief. Motrin ib migraine liquid gels provide powerful pain relief when it counts to treat migraine headaches and migraine-related symptoms including nausea, sensitivity to light photophobia and sensitivity to sound phonophobia. Get fast and effective migraine pain relief with Motrin IB Migraine liquid gels. Each motrin ib migraine liquid gel contains 200 milligrams of the NSAID* pain reliever ibuprofen to help stop migraine pain.
BrandMotrin #ad
ManufacturerJOHNSON & JOHNSON #ad
Part Number1696680

8. Members Mark

#ad

Member's Mark Ibuprofen 200 mg 400 ct. A1

#ad
Members Mark #ad - Helps relieve symptoms of arthritis, occasional cold and menstrual cramps. Also helps treat symptoms of arthritis, occasional colds, and menstrual cramps. Eases minor headaches, toothaches, backaches, and aching muscles. Contains 400 pain relief softgels. No bad aftertaste. Provides temporary relief for minor pains due to headaches and aching muscles. Reduce fever. Easy-to-swallow. Formulated to help temporarily reduce fever. A must-have for yout medicine cabinet.
BrandMembers Mark #ad
ManufacturerMember's Mark #ad
Weight0.6 Pounds
Part NumberH21461

9. Good Sense

#ad

Headache, Fever Reducer and Pain Relief from Body Aches, GoodSense 200 mg Ibuprofen Tablets, Arthritis Pain and More, 500 Count

#ad
Good Sense #ad - Ibuprofen is the number one doctor recommended back pain OTC active ingredient of U. S. Strong relief: goodsense ibuprofen tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducer.

Pain reliever and fever reducer: proven pain relief without a prescription for tough pain such as muscular aches, toothache, backache, minor arthritis pain, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever. Active ingredient: this product contains ibuprofen 200 mg, a pain reliever and fever reducer NSAID; compare to the active ingredient in Advil Ibuprofen Tablets.

Physicians surveyed by an independent market research firm. Effective: when pain tries to take over, turn to the proven pain relief of coated GoodSense Ibuprofen Tablets 200 mg; use for adults and children 12 years and over.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.13 Inches
Length2.59 Inches
Weight0.4 Pounds
Width2.59 Inches
Part NumberLP13246
ModelLP13246

10. Advil

#ad

Advil Liqui-Gels minis Pain Reliever and Fever Reducer, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief, 200 Liquid Filled Capsules

#ad
Advil #ad - Headache medicine, back pain medicine and joint or minor arthritis pain reliever. Take these advil mini Liqui-Gels as directed. Fever medicine and headache pain relief, period pain relief, joint pain medicine and back pain medication for adults and children 12 years and older.

Hsa and fsa eligible product. One bottle of 200 advil liqui-gels minis pain reliever and Fever Reducer Liquid Filled Capsules, Pain Medicine for Adults with Ibuprofen 200mg for Pain Relief. Ibuprofen liqui-gels in a 33% smaller capsule, new packaging will feature 20% less plastic to keep nearly 500, and by 2022, 000 pounds of plastic out of landfills. Pain reliever and fever reducer for adults designed for fast absorption, with the same strength as regular size Advil Liqui-Gels.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.75 Inches
Length2.5 Inches
Width2.5 Inches
Part Number305731769135
Model305731769135